# SDR SWIA202164003

- Difficulty date: November 28, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N822SK
- Make and model: Cndair CL600*
- Aircraft serial: 15203
- Aircraft time: 32,714 hours, 21,411 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SLAT TRACK 3-3 HAS FRETTING AND ERRODED PROTECTIVE FINISH     (C-CHECK RO 1/19/2022)    BLENDED  WARE MARKS  AT LH SLAT TRACK 3-3 REF-CRJ-900 REO 690-57-42-872 REV-- DATED 2021-12-28. REF, CRJ900 SRM 51-12-00-001-001-A01 REV.38 DATE JUL/25/2020 / COMPLIED WITH TASK 51-900-1002-SKY / COMPLIED WITH TASK 27-900-1009-SKY
